Open Access
Translator Disclaimer
February 2007 On the Ratio Vectors of Chebyshev and Equispaced Polynomials
Matthew Boelkins, Matthew Wells
Missouri J. Math. Sci. 19(1): 15-28 (February 2007). DOI: 10.35834/mjms/1316092233

Abstract

Every real polynomial with all real, distinct zeros has a corresponding ratio vector that measures the distribution of critical numbers relative to the zeros. We prove several results on the ratio vectors of Chebyshev polynomials, as well as polynomials with equally spaced zeros, and contrast the behaviors of these families of polynomials.

Citation

Download Citation

Matthew Boelkins. Matthew Wells. "On the Ratio Vectors of Chebyshev and Equispaced Polynomials." Missouri J. Math. Sci. 19 (1) 15 - 28, February 2007. https://doi.org/10.35834/mjms/1316092233

Information

Published: February 2007
First available in Project Euclid: 15 September 2011

zbMATH: 1143.30005
Digital Object Identifier: 10.35834/mjms/1316092233

Subjects:
Primary: 30C10

Rights: Copyright © 2007 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.19 • No. 1 • February 2007
Back to Top